Jump to content
Clubplanet Nightlife Community
Sign in to follow this  
jamaica

LADIES...Worst side affect from the pill?

Recommended Posts

The first month I started Ortho-Tri-Cyclen I got a yeast infection. Gross! :puke: It happens to a lot of women on the pill. Some women get them every month! How horrible would that be!

That's the only bad thing that ever happened to me from the pill. But my friend knows a girl whose hair started to fall out! :shake: :shake: :shake:

Share this post


Link to post
Share on other sites

well.. for starters.... my chest has always been pretty big... well, not huge but the pills made them grow even more and i wasnt happy. i also gained a few pounds b/c supposedly theyre supposed to bloat u up.. but i stopped taking them though and everything seems to be back to normal.

Share this post


Link to post
Share on other sites

Damn pills, they really fucked me up! I tried about a billion different ones and finally gave up. I kept getting yeast infections, and had never had a problem with that before I started taking the pill, now I still get them quite often even though I stopped. Some of my hair started to fall out, you couldn't tell, but I would probably be bald by now if I hadn't stopped taking them. Lets see... what else.... oh, I bled for two weeks streight, one pill made me loose my sex drive. God that was horrible!!!! Can you tell my body doesn't respond to hormonal BC well?!?!

Share this post


Link to post
Share on other sites

I started the pill pretty young, must have been about 16 and as I'd been in a stable relationship, took it for 6 years straight. During that time I was mostly ok, well I put on a few pounds (something like 10) but I thought that this is my normal weight, kind of growing from a kid to a woman. When I broke up with my bf I thought it would be a good idea to stop taking the pill for a while. Oh well, picture this: I didn't get a period for 2 years!!! Can you imagine how bloated and ready to explode you feel if you don't get your period for lets say, 6 months. Well, I saw a doctor and they told me that my body had stopped to produce a certain hormone that is responsible for growing the egg. Anyway, after 2 years of medication and shots (I got that hormone injected from time to time in order to start a period), I stopped everything and slowly my body started to "remember" what it is supposed to do.

Now I'm bound to condoms...haven't found the "right" contraception for me yet....all I know that I never want to use any hormone based one again.

Share this post


Link to post
Share on other sites

Which pill where you taking? Cause when i was 16 i took a pill that made me bleed like i had my period, for a total of 3 weeks. I would bleed for 1 week stop then bleed again and so on. My mother eventually took me to the doctor who then changed the pill.

Share this post


Link to post
Share on other sites
Originally posted by jamaica

Which pill where you taking? Cause when i was 16 i took a pill that made me bleed like i had my period, for a total of 3 weeks. I would bleed for 1 week stop then bleed again and so on. My mother eventually took me to the doctor who then changed the pill.

Most likely you were on a pill that did not have enough estrogen. That used to happen to me and I had to go on a stronger pill.

As far as side effects go, I have never had any that I've noticed. But the pills today are far different than the pills of yesterday. I had this convo recently with my doctor who informed me that the weight gain is not the same as it used to be. Todays pills will maybe make you gain 5lbs but not much more...

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×